# SDR NOCA01308

- Difficulty date: February 8, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022608
- Part serial: 324064
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHT INOP ROW 16-19 ABC ACTION REPLACED LIGHT ASSY.
